EconPapers    
Economics at your fingertips  
 

Nonoscillatory Solutions of Second‐Order Differential Equations without Monotonicity Assumptions

Lianwen Wang and Rhonda McKee

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The continuability, boundedness, monotonicity, and asymptotic properties of nonoscillatory solutions for a class of second‐order nonlinear differential equations [p(t)h(x(t))f(x′(t))]′=q(t)g(x(t)) are discussed without monotonicity assumption for function g. It is proved that all solutions can be extended to infinity, are eventually monotonic, and can be classified into disjoint classes that are fully characterized in terms of several integral conditions. Moreover, necessary and sufficient conditions for the existence of solutions in each class and for the boundedness of all solutions are established.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/313725

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:313725

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:313725